ent-icon

Cold fever throat infecti

I have cold, fever, throat infection. Shall i take sinarest along with paracetamol dolo? Fever is mild
views-icons 155 Views 1 Share Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vinay S Bhat
ENT/ Otorhinolaryngologist 7 yrs exp Puducherry

Free 3 day follow up

Chat Now

₹100 for 24 hrs

since it seems like viral upper respiratory tract infection you can continue sinarest which also contains paracetamol... if your symptoms aggregate then start antibiotics..also drink plenty of water and take adequate rest..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO